# SDR SWAA2014020524880

- Difficulty date: January 26, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N700GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27835
- Aircraft time: 56,914 hours, 34,918 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487191
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EXIT LIGHT CONNECTOR D12464 DAMAGED.  R & R CONNECTOR IAW WDM.
